RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Onishchik, Arkadii L'vovich
(1933–2019)

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 39
Presentations: 5

Number of views:
This page:3578
Abstract pages:16651
Full texts:8393
References:308
Professor
Doctor of physico-mathematical sciences (1970)
Birth date: 14.11.1933

http://www.mathnet.ru/eng/person8570
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:onishchik.arkady-lvovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/223273

Publications in Math-Net.Ru
2006
1. N. I. Ivanova, A. L. Onishchik, “Parabolic Subalgebras and Gradings of Reductive Lie Superalgebras”, CMFD, 20 (2006),  5–68  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 152:1 (2008), 1–60  scopus
2001
2. V. A. Bunegina, A. L. Onishchik, “Homogeneous supermanifolds associated with the complex projective line”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 19 (2001),  141–180  mathnet  mathscinet  zmath; J. Math. Sci., 82:4 (1996), 3503–3527
3. A. Yu. Brudnyi, A. L. Onishchik, “Triangular de Rham cohomology of compact Kahler manifolds”, Mat. Sb., 192:2 (2001),  27–56  mathnet  mathscinet  zmath; Sb. Math., 192:2 (2001), 187–214  isi  scopus
1999
4. A. L. Onishchik, “On the classification of complex analytic supermanifolds”, Lobachevskii J. Math., 4 (1999),  47–70  mathnet  mathscinet  zmath
1998
5. A. L. Onishchik, O. V. Platonova, “Homogeneous supermanifolds associated with complex projective space. II”, Mat. Sb., 189:3 (1998),  103–124  mathnet  mathscinet  zmath; Sb. Math., 189:3 (1998), 421–441  isi  scopus
6. A. L. Onishchik, O. V. Platonova, “Homogeneous supermanifolds associated with complex projective space. I”, Mat. Sb., 189:2 (1998),  111–136  mathnet  mathscinet  zmath; Sb. Math., 189:2 (1998), 265–289  isi  scopus
1990
7. È. B. Vinberg, V. V. Gorbatsevich, A. L. Onishchik, “Structure of Lie groups and Lie algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 41 (1990),  5–253  mathnet  mathscinet  zmath
1988
8. A. L. Onishchik, A. A. Serov, “Lie superalgebras of vector fields on splittable flag supermanifolds”, Dokl. Akad. Nauk SSSR, 300:2 (1988),  284–287  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 652–655
9. V. V. Gorbatsevich, A. L. Onishchik, “Lie groups of transformations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 20 (1988),  103–240  mathnet  mathscinet  zmath
10. È. B. Vinberg, A. L. Onishchik, “Foundations of the theory of Lie groups”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 20 (1988),  5–101  mathnet  mathscinet  zmath
1986
11. A. L. Onishchik, “Methods of sheaf theory and Stein spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 10 (1986),  5–73  mathnet  mathscinet  zmath
1982
12. A. L. Onishchik, “On inclusions between transitive algebraic groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 2,  28–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:2 (1982), 35–46
1981
13. A. L. Onishchik, “Correction: “Extensions of transitive transformation groups” [Izv. Vyssh. Uchebn. Zaved. Matematika 1977, no. 3]”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 7,  88  mathnet  mathscinet  zmath
1977
14. A. L. Onishchik, “Pseudoconvexity in the theory of complex spaces”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 15 (1977),  93–171  mathnet  mathscinet  zmath; J. Soviet Math., 14:4 (1980), 1363–1407
15. A. L. Onishchik, “Extensions of transitive transformation groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 3,  53–65  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:3 (1977), 42–51
1976
16. A. L. Oniščik, “Invariants and almost invariants of compact transformation groups”, Tr. Mosk. Mat. Obs., 35 (1976),  235–264  mathnet  mathscinet  zmath
1975
17. A. L. Onishchik, Yu. B. Khakimdzhanov, “Semidirect sums of Lie algebras”, Mat. Zametki, 18:1 (1975),  31–40  mathnet  mathscinet  zmath; Math. Notes, 18:1 (1975), 600–604
1974
18. A. L. Onishchik, “Stein spaces”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 11 (1974),  125–151  mathnet  mathscinet  zmath; J. Soviet Math., 4:5 (1975), 540–554
1972
19. A. L. Onishchik, “Topological invariants of homogeneous spaces”, Mat. Zametki, 12:6 (1972),  761–768  mathnet  mathscinet  zmath; Math. Notes, 12:6 (1972), 893–896
1971
20. A. L. Onishchik, “Completely integrable equations on homogeneous spaces”, Mat. Zametki, 9:4 (1971),  365–373  mathnet  mathscinet  zmath; Math. Notes, 9:4 (1971), 211–215
1970
21. A. L. Onishchik, “Lie groups transitive on Grassmann and Stiefel manifolds”, Mat. Sb. (N.S.), 83(125):3(11) (1970),  407–428  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:3 (1970), 405–427
1969
22. A. L. Onishchik, “On homogeneous vector bundles”, Uspekhi Mat. Nauk, 24:3(147) (1969),  231–232  mathnet  mathscinet  zmath
23. A. L. Onishchik, “Decompositions of reductive Lie groups”, Mat. Sb. (N.S.), 80(122):4(12) (1969),  553–599  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:4 (1969), 515–554
1968
24. A. L. Onishchik, “On Lie groups, transitive on compact manifolds. III”, Mat. Sb. (N.S.), 75(117):2 (1968),  255–263  mathnet  mathscinet  zmath; Math. USSR-Sb., 4:2 (1968), 233–240
1967
25. A. L. Oniščik, “Certain concepts and applications of the theory of nonabelian cohomologies”, Tr. Mosk. Mat. Obs., 17 (1967),  45–88  mathnet  mathscinet  zmath
26. A. L. Onishchik, “On Lie groups transitive on compact manifolds. II”, Mat. Sb. (N.S.), 74(116):3 (1967),  398–416  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:3 (1967), 373–388
1966
27. A. L. Onishchik, “Lie groups which are transitive on compact manifolds”, Mat. Sb. (N.S.), 71(113):4 (1966),  483–494  mathnet  mathscinet  zmath
1965
28. A. L. Onishchik, “On deformations of fiber spaces”, Dokl. Akad. Nauk SSSR, 161:1 (1965),  45–47  mathnet  mathscinet  zmath
1964
29. A. L. Onishchik, “Connections with zero curvature and de Rham's theorem”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  988–991  mathnet  mathscinet  zmath
1963
30. A. L. Onishchik, “Semi-simple decompositions of semi-simple Lie algebras”, Dokl. Akad. Nauk SSSR, 149:5 (1963),  1033–1036  mathnet  mathscinet  zmath
31. A. L. Onishchik, “Transitive compact transformation groups”, Mat. Sb. (N.S.), 60(102):4 (1963),  447–485  mathnet  mathscinet  zmath
1962
32. A. L. Onishchik, “Inclusion relations between transitive compact transformation groups”, Tr. Mosk. Mat. Obs., 11 (1962),  199–242  mathnet  mathscinet  zmath
1961
33. A. L. Onishchik, “On the classification of fibre spaces”, Dokl. Akad. Nauk SSSR, 141:4 (1961),  803–806  mathnet  mathscinet  zmath
1960
34. A. L. Onishchik, “On compact Lie groups transitive on certain manifolds”, Dokl. Akad. Nauk SSSR, 135:3 (1960),  531–534  mathnet  mathscinet  zmath
35. A. L. Onishchik, “Complex hulls of compact homogeneous spaces”, Dokl. Akad. Nauk SSSR, 130:4 (1960),  726–729  mathnet  mathscinet  zmath
36. A. L. Onishchik, “Torsion of the special Lie groups”, Mat. Sb. (N.S.), 51(93):3 (1960),  273–276  mathnet  mathscinet  zmath
1958
37. A. L. Onishchik, “On cohomologies of spaces of paths”, Mat. Sb. (N.S.), 44(86):1 (1958),  3–52  mathnet  mathscinet  zmath
1955
38. E. B. Dynkin, A. L. Onishchik, “Compact global Lie groups”, Uspekhi Mat. Nauk, 10:4(66) (1955),  3–74  mathnet  mathscinet  zmath
1953
39. A. L. Onishchik, “On the orientability of analytic homogeneous manifolds”, Uspekhi Mat. Nauk, 8:5(57) (1953),  121–130  mathnet  mathscinet  zmath

2008
40. I. V. Arzhantsev, S. M. Gusein-Zade, Yu. S. Ilyashenko, A. L. Onishchik, A. B. Sossinsky, D. A. Timashev, M. A. Tsfasman, “Ernest Borisovich Vinberg”, Mosc. Math. J., 8:4 (2008),  617–620  mathnet  mathscinet
2001
41. È. B. Vinberg, I. M. Gel'fand, S. G. Gindikin, E. B. Dynkin, V. A. Malyshev, R. A. Minlos, A. L. Onishchik, I. I. Pyatetskii-Shapiro, A. N. Rybko, Yu. M. Sukhov, S. B. Shlosman, “Fridrikh Israilevich Karpelevich (obituary)”, Uspekhi Mat. Nauk, 56:1(337) (2001),  147–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:1 (2001), 141–147  isi
1994
42. N. D. Vvedenskaya, R. L. Dobrushin, A. L. Onishchik, V. A. Uspenskii, “Evgenii Borisovich Dynkin (on his seventieth birthday)”, Uspekhi Mat. Nauk, 49:4(298) (1994),  183–188  mathnet  mathscinet; Russian Math. Surveys, 49:4 (1994), 183–191  isi
1967
43. A. L. Onishchik, “J. P. Serre, Algèbres de Lie semi-semples complexes (review)”, Uspekhi Mat. Nauk, 22:4(136) (1967),  194  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Non-abelian cohomology and supermanifolds
A. L. Onishchik
P.K. Rashevskii seminar on tensor and vector analysis with applications in geometry, mechanics and physics
April 9, 2012 18:30
2. Градуировки комплексных алгебр Ли и супералгебр Ли системами корней их редуктивных подалгебр
A. L. Onishchik
Lie groups and invariant theory
October 15, 2008
3. Об однородных комплексных супермногообразиях, связанных с компактными эрмитовыми симметрическими пространствами
A. L. Onishchik
Lie groups and invariant theory
March 21, 2007
4. Classification problems for complex supermanifolds
A. L. Onishchik
Meetings of the St. Petersburg Mathematical Society
April 25, 2006
5. О классификации однородных комплексных супермногообразий
A. L. Onishchik
Lie groups and invariant theory
November 10, 2004 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020